American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65F30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Vladimir Balan. Spectral Algebra of the Chernov and Bogoslovsky Finsler Metric Tensors. Contemporary Mathematics 601 (2013) 23-30.
Book volume table of contents
View Article: PDF

[2] V. Y. Pan, M. Kunin, R. E. Rosholt and H. Kodal. Homotopic residual correction processes. Math. Comp. 75 (2006) 345-368. MR 2176403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Chun-Hua Guo and Peter Lancaster. Algorithms for hyperbolic quadratic eigenvalue problems. Math. Comp. 74 (2005) 1777-1791. MR 2164096.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Ivan P. Gavrilyuk, Wolfgang Hackbusch and Boris N. Khoromskij. Data-sparse approximation to a class of operator-valued functions. Math. Comp. 74 (2005) 681-708. MR 2114643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Zhongxiao Jia. The convergence of harmonic Ritz values, harmonic Ritz vectors and refined harmonic Ritz vectors. Math. Comp. 74 (2005) 1441-1456. MR 2137011.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] J. M. Peña. A stable test to check if a matrix is a nonsingular $M$-matrix. Math. Comp. 73 (2004) 1385-1392. MR 2047092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Ivan P. Gavrilyuk, Wolfgang Hackbusch and Boris N. Khoromskij. Data-sparse approximation to the operator-valued functions of elliptic operator. Math. Comp. 73 (2004) 1297-1324. MR 2047088.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Zhiming Chen and Thomas Y. Hou. A mixed multiscale finite element method for elliptic problems with oscillating coefficients. Math. Comp. 72 (2003) 541-576. MR 1954956.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Elena Celledoni and Arieh Iserles. Approximating the exponential from a Lie algebra to a Lie group. Math. Comp. 69 (2000) 1457-1480. MR 1709149.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] J. I. Aliaga, D. L. Boley, R. W. Freund and V. Hernández. A Lanczos-type method for multiple starting vectors. Math. Comp. 69 (2000) 1577-1601. MR 1665942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Thomas Y. Hou, Xiao-Hui Wu and Zhiqiang Cai. Convergence of a multiscale finite element method for elliptic problems with rapidly oscillating coefficients. Math. Comp. 68 (1999) 913-943. MR 1642758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] W. Lawton, S. L. Lee and Zuowei Shen. An algorithm for matrix extension and wavelet construction. Math. Comp. 65 (1996) 723-737. MR 1333319.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Tony F. Chan and Panayot S. Vassilevski. A framework for block ILU factorizations using block-size reduction . Math. Comp. 64 (1995) 129-156. MR 1257575.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jinchao Xu and Xiao-Chuan Cai. A preconditioned GMRES method for nonsymmetric or indefinite problems . Math. Comp. 59 (1992) 311-319. MR 1134741.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Bernhard A. Schmitt. Krylov approximations for matrix square roots in stiff boundary value problems . Math. Comp. 58 (1992) 191-212. MR 1106980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Lothar Reichel and Gerhard Opfer. Chebyshev-Vandermonde systems . Math. Comp. 57 (1991) 703-721. MR 1094957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Victor Pan. On computations with dense structured matrices . Math. Comp. 55 (1990) 179-190. MR 1023051.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Hong Yuan Zha and Per Christian Hansen. Regularization and the general Gauss-Markov linear model . Math. Comp. 55 (1990) 613-624. MR 1035946.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] D. Bini and V. Pan. Efficient algorithms for the evaluation of the eigenvalues of (block) banded Toeplitz matrices . Math. Comp. 50 (1988) 431-448. MR 929545.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] A. Gerasoulis. A fast algorithm for the multiplication of generalized Hilbert matrices with vectors . Math. Comp. 50 (1988) 179-188. MR 917825.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Nicholas J. Higham. Newton's method for the matrix square root . Math. Comp. 46 (1986) 537-549. MR 829624.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Ph. L. Toint. A sparse quasi-Newton update derived variationally with a nondiagonally weighted Frobenius norm . Math. Comp. 37 (1981) 425-433. MR 628706.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Warren E. Ferguson. The construction of Jacobi and periodic Jacobi matrices with prescribed spectra . Math. Comp. 35 (1980) 1203-1220. MR 583498.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] C. C. Paige. Error analysis of some techniques for updating orthogonal decompositions . Math. Comp. 34 (1980) 465-471. MR 559196.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] J. S. Frame. The Hankel power sum matrix inverse and the Bernoulli continued fraction . Math. Comp. 33 (1979) 815-826. MR 521297.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Robert B. Schnabel. Minimum norm symmetric quasi-Newton updates restricted to subspaces . Math. Comp. 32 (1978) 829-837. MR 492041.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Ph. L. Toint. On sparse and symmetric matrix updating subject to a linear equation . Math. Comp. 31 (1977) 954-961. MR 0455338.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Julian D. Laderman. A noncommutative algorithm for multiplying $3 \times 3$ matrices using 23 multiplications. Bull. Amer. Math. Soc. 82 (1976) 126-128. MR 0395320.
Abstract, references, and article information
View Article: PDF

[29] Philip E. Gill, Walter Murray and Michael A. Saunders. Methods for computing and modifying the $LDV$ factors of a matrix . Math. Comp. 29 (1975) 1051-1077. MR 0388754.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] James R. Bunch and John E. Hopcroft. Triangular factorization and inversion by fast matrix multiplication . Math. Comp. 28 (1974) 231-236. MR 0331751.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2